# SDR DXTA2023061288280

- Difficulty date: June 12, 2023
- Submitted: June 12, 2023
- Operation: Air carrier
- Aircraft: N332QS
- Make and model: Emb EMB-505
- Aircraft serial: 50500184
- Aircraft time: 7,848 hours, 6,281 cycles
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Stage of operation: NR
- How discovered: C
- Nature of condition: L
- Precautionary procedure: O

## Discrepancy

PASSENGER COMPARTMENT LIGHTING: WHEN SELECTING CABIN EMERGENCY LIGHTS TO ARM, ALL EMER LIGHTS COME ON AS NORMAL.  HOWEVER, THE EMER LIGHTS STAY ON IN THE ARMED POSITION AND THEN FLICKER AND STROBE.  T/S TO A DISCHARGED FWD EMER BAT ASSY. REMOVED FWD EMER BATT ASSY AND INSTALLED A TESTED ASSY IAW EMB-505 AMM 33-52-01 AND PERFORMED NJA TC-E50-33-1001. ALL OPS CHECKS GOOD.
